Are my weird tastes/smells caused by Lexapro withdrawal?
I wanted to get everyone's feedback on some weird symptoms I've had lately. I have been on and off Lexapro 3 or 4 times in the past 8 years.
Most recently I took 10mg of Lexapro for 3 years. In April of this year I cut my dose down to 5mg. In August 2012 I decided to stop Lexapro altogether. Everything seemed just fine for the first few weeks but in early September I started to notice some weird smells and tastes.
I first noticed the smell when I would urinate in the morning and it would taper off throughout the day. I then started to notice that prior to my first trip to the toilet in the morning I actually could taste what I smelled in my first trip to the restroom. Now I feel like I can taste/smell this same thing off and on throughout the day.
I've been to the doctor recently and UTI was ruled out. Since I am also stuffy the doctor put me on antibiotics to treat a possible sinus infection. I am 7 days into the antibiotics and no real change.
The more I research the more I wonder if this could all be related to Lexapro withdrawal? Has anyone had similar symptoms? Thoughts?
I also have stiffness in my upper back, congestion in my forehead, but the most noticeable annoyance is the smell/taste.
Thank you for your feedback.